Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Analytic measures on compact groups


Authors: K. de Leeuw and I. Glicksberg
Journal: Bull. Amer. Math. Soc. 69 (1963), 46-50
DOI: https://doi.org/10.1090/S0002-9904-1963-10853-8
MathSciNet review: 0152833
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. Bishop, A general Rudin-Carleson theorem, Proc. Amer. Math. Soc. 13 (1962), 140-143. MR 133462
  • 2. S. Bochner, Boundary values of analytic functions in several variables and of almost periodic functions, Ann. of Math. 45 (1944), 708-722. MR 11132
  • 3. L. Carleson, Representations of continuous functions. Math. Z. 66 (1957), 447-451. MR 84035
  • 4. H. Helson and D. Lowdenslager, Prediction theory and Fourier series in several variables, Acta Math. 99 (1958), 165-201. MR 97688
  • 5. H. Helson and D. Lowdenslager, Prediction theory and Fourier series in several variables. II, Acta Math. 106 (1961), 175-212. MR 176287
  • 6. K. Hoffman, Banach spaces of analytic functions, Prentice-Hall, Englewood Cliffs, N. J., 1962. MR 133008
  • 7. I. Plessner, Eine Kennzeichnung der totalstetig Funktionen, J. Reine Angew. Math. 160 (1929), 26-32.
  • 8. F. Riesz and M. Riesz, Über die Randwerte einer analytischen Function, Quatrième Congrès des Math. Scand., 1916, pp. 27-44.
  • 9. W. Rudin, Boundary values of continuous analytic functions, Proc. Amer. Math. Soc. 7 (1956), 808-811. MR 81948


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-10853-8

American Mathematical Society